A new affine invariant for polytopes and schneider's projection problem

Erwin Lutwak, Deane Yang, Gaoyong Zhang

Research output: Contribution to journalArticlepeer-review


New affine invariant functionals for convex polytopes are introduced. Some sharp affine isoperimetric inequalities are established for the new functionals. These'new inequalities lead to fairly strong volume estimates for projection bodies. Two of the new affine isoperimetric inequalities are extensions of Ball's reverse isoperimetric inequalities.

Original languageEnglish (US)
Pages (from-to)1767-1779
Number of pages13
JournalTransactions of the American Mathematical Society
Issue number5
StatePublished - 2001


  • Affine isoperimetric inequalities
  • Asymptotic inequalities
  • Projection bodies
  • Reverse isoperimetric inequalities

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'A new affine invariant for polytopes and schneider's projection problem'. Together they form a unique fingerprint.

Cite this